# SDR IXXA0500118O

- Difficulty date: November 22, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 84,372 hours, 34,907 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Bulb
- Condition: Loose
- Location: Engine Indicator
- Part time: 84,372 hours, 34,907 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING A TAKEOFF ROLLOUT AT 110KTS, NR 3 ENGINE OIL PRESSURE LIGHT CAME ON. TAKEOFF WAS REJECTED. OIL PRESSURE AND QUANTITY INDICATED NORMAL BUT LIGHT REMAINED ON UNTIL THE ENGINE WAS SHUTDOWN. CREW RETURNED TO BLOCKS. MAINTENANCE DEFERRED THIS IAW MEL 79-6 (CAT B) WITH A NO FLY DATE OF 11/26/05. MAINTENANCE CHECKED NR 3 ENGINE OIL PRESSURE WARNING LIGHT SWITCH AND DIFFERENTIAL SWITCH AND ASSOCIATED WIRING, NO DEFECTS WERE NOTED. FOUND BULB IN LIGHT SOCKET LOOSE. REPLACED BULB AND RAN THE NR 3 ENGINE AND THE OIL PRESSURE LIGHT CHECKS NORMAL WITH NO DEFECTS NOTED IAW ALL APPLICABLE MANUALS.
